MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H-10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H-10; INTRAOCULAR LENS
Model Number CC4204A
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.Visual inspection of the returned product found a piece of one haptic torn off.(b)(4).
 
Event or Problem Description
The reporter indicated the surgeon loaded a cc4204a collamer single piece lens, +21.5 diopter, into the cartridge and the lens was damaged as it was expressed in order to be reloaded.There was no patient contact or injury.The surgeon changed the model of lens implanted.The reporter was unable to provide any additional information.
 
Additional Manufacturer Narrative
Corrected data: work order search: should have been recorded on initial mdr.No similar complaints were reported for units within the same lot.Claim # (b)(4).
 
Additional Manufacturer Narrative
Device evaluation: the lens was returned in liquid, in a vial.Visual inspection found the lens missing a piece of haptic.Claim # (b)(4).

Brand Name
SEE H-10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key6853791
Report Number2023826-2017-01418
Device Sequence Number13810672
Product Code HQL
UDI-Device Identifier00841542102421
UDI-Public00841542102421
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date12/31/2018
Device Model NumberCC4204A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/28/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/11/2017
Supplement Date Received by Manufacturer09/12/2017
10/10/2017
Initial Report FDA Received Date09/08/2017
Supplement Report FDA Received Date10/09/2017
10/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1